Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Lot of hand pain and leg pain during pregnancy, please suggest me

i am 32 weeks pregnant. no complications so far . this is my 2nd pregnancy and im 33 yrs old.last 1 week i have been experiencing pins and needles on my palms and feet and lot of hand pain and leg pain. these are not the usual pregnancy cramps which come in the calf but all my limbs are hurting. i feel light headed sometimes as well. i am fairly active. i work for half a day and do yoga 3-4 times a week. all my routine blood tests and scans have been normal so far. can you let me know if this is a normal pregnancy syndrome? or shd i alert my dr.
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  762
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
You should get done your blood sugar report and hemoglobin. if it is normal, you may be having multivitamine deficiency which leads to these complaints. you can start taking multivitamin capsules once a day after meal. Do not get panic.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor